Alert archive / Michigan / Tornado Warnings in 2010
Tornado Warning 4, NWS Marquette, MI
NWS Marquette, MI issued this tornado warning at Jul 27, 2010, 11:08 PM EDT for Delta County, Menominee County, Michigan. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2010, 11:08 PM EDT (03:08 UTC)
- Expired
- Jul 27, 2010, 11:27 PM EDT
- In force
- 19 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
Counties Delta County, MI, Menominee County, MI
The radar
The Marquette radar (KMQT), 107 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 7:01 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
746
WFUS53 KMQT 280308
TORMQT
MIC041-109-280345-
/O.NEW.KMQT.TO.W.0004.100728T0308Z-100728T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
1008 PM CDT TUE JUL 27 2010
THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN DELTA COUNTY IN SOUTH CENTRAL UPPER MICHIGAN...
CENTRAL MENOMINEE COUNTY IN SOUTH CENTRAL UPPER MICHIGAN...
* UNTIL 1045 PM CDT/1145 PM EDT/
* AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTH OF HERMANSVILLE...OR 26 MILES
SOUTHEAST OF IRON MOUNTAIN...AND MOVING EAST AT 50 MPH.
* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
MENOMINEE AND SOUTHERN DELTA COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS GOURLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4555 8771 4573 8767 4578 8679 4578 8680
4575 8674 4572 8684 4569 8673 4579 8664
4579 8654 4552 8665 4569 8673 4568 8695
4566 8697 4550 8670 4565 8697 4547 8675
4570 8706 4545 8733
TIME...MOT...LOC 0308Z 278DEG 45KT 4562 8754
$$
VOSS1 follow-up statement
726
WWUS53 KMQT 280327
SVSMQT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
1127 PM EDT TUE JUL 27 2010
MIC041-109-280337-
/O.CAN.KMQT.TO.W.0004.000000T0000Z-100728T0345Z/
MENOMINEE MI-DELTA MI-
1027 PM CDT TUE JUL 27 2010
...THE TORNADO WARNING FOR SOUTHERN DELTA AND CENTRAL MENOMINEE
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4555 8771 4573 8767 4578 8679 4578 8680
4575 8674 4572 8684 4569 8673 4579 8664
4579 8654 4552 8665 4569 8673 4568 8695
4566 8697 4550 8670 4565 8697 4547 8675
4570 8706 4545 8733
TIME...MOT...LOC 0327Z 278DEG 45KT 4558 8720
$$
VOSSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this tornado warning went out at Jul 27, 4:55 PM EDT, 6 hours 13 minutes earlier.
Area forecast discussion, Jul 27, 4:55 PM EDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 455 PM EDT TUE JUL 27 2010 .SYNOPSIS... WV IMAGERY AND RUC ANALYSIS INDICATED A MAINLY ZONAL PATTERN ACROSS THE NRN CONUS. A MID/UPPER LEVEL TROUGH WAS LOCATED OVER MANITOBA WITH A 100 KT 250-300 MB JET INTO WRN ONTARIO. AT THE SFC...A TROUGH/FRONT WAS LOCATED OVER NW MN. RADARS THE MAIN BATCH OF CONVECTION OVER N CNTRL MN BTWN KDLH/KFAR WHILE MAINLY JUST SOME LIGHT SHOWERS OR SPRINKLES WERE MOVING INTO S UPPER MI AS MCV FROM DECAYING CONVECTION EARLIER TODAY. && .SHORT TERM...TONIGHT AND WEDNESDAY ALTHOUGH CLOUDS FROM THE SHRA/TSRA OVER NRN WI HAVE LIMITED SFC HEATING/INSTABILITY...PARAMETERS REMAIN IN PLACE TO SUPPORT STRONG/SEVERE TSTMS INTO UPPER MI. AS THE COLD FRONT ADVANCES AND LARGE SCALE LIFT INCREASES AHEAD OF THE MID LEVEL TROUGH AND WITH THE RIGHT ENTRANCE OF THE UPPER LEVEL JET...TSTMS ARE EXPECTED TO DEVELOP/SPREAD INTO WEST UPPER MI THIS EVENING AND THROUGH THE REST OF THE CWA BY LATE EVENING AND OVERNIGHT. 0-6KM SHEAR TO NEAR 40KT WILL SUPPORT ORGANIZED STRONG TO SEVERE STORMS WITH POTENTIAL FOR SUPERCELLS. FAVORABLE 0-1KM AND 0-3KM HELICITY VALUES COULD ALSO SUPPORT AN ISOLD TOR. STRENGTHENING MID LEVEL WINDS/DRYING WOULD ENHANCE DAMAGING WIND THREAT AS THE CONVECTION LIKELY TRANSITIONS TO MORE OF A LINEAR MCS OR SQUALL LINE...PER SPC. EXPECT THE FRONT AND SHRA/TSRA TO ACCELERATE DURING THE EVENING WITH MOST PCPN EXITING THE CWA BY 09Z. STRONG DRYING AND SUBSIDENCE BEHIND THE FRONT SHOULD BRING CLEARING/SUNNY SKIES FOR WED. GUSTY WEST WINDS ARE EXPECTED...ESPECIALLY OVER THE KEWEENAW WHERE TERRAIN WILL ENHANCE WINDSPEEDS. TEMPS SHOULD AGAIN CLIMB TO AROUND 80 WITH SOME DOWNSLOPE WARMING CNTRL. .LONG TERM /WED NIGHT THROUGH NEXT TUESDAY/... WED NIGHT...HIGH PRESSURE WILL BE BUILDING INTO THE REGION TO START THE LONG TERM PERIOD...WHICH WILL GRADUALLY DIMINISH WINDS ACROSS THE AREA. A SECONDARY COLD FRONT SHOULD BRUSH THE NE HALF OF THE AREA...WITH CLOUDS FROM THIS FRONT LARGELY DETERMINING LOWS. BUMPED CLOUD COVER UP SIGNIFICANTLY OVER THE FAR NE PART OF THE CWA...WHERE THE DEEPEST MOISTURE AND STRONGEST H925-850 CAA IS EXPECTED. NOT AS CONFIDENT AS YOU GO FARTHER SW ACROSS THE CWA...BUT DID BUMP SOME OF THE CNTRL AREAS TO PARTLY CLOUDY. AS FOR TEMPS...PWAT VALUES AROUND 65 PERCENT OF NORMAL OVER THE W HALF AND LESS CLOUDS SHOULD ALLOW FOR SOME RAD COOLING...BUT LINGERING WINDS IN THE EVENING SHOULD HELP KEEP THE TEMPS IN CHECK. OVERALL...WENT WITH SLIGHTLY BELOW NORMAL VALUES OVER THE INTERIOR W...RIGHT AROUND 50 DEGREES. THINK THERE WILL BE SOME LINGERING CLOUDS OVER THE EAST DURING THURS MORN...AS THE FRONT EXITS THE REGION. OTHERWISE...HIGH PRESSURE WILL BECOME CENTERED OVER UPPER MI THURS AFTN AND THEN EVENING...BEFORE DRIFTING SE OF THE AREA BY FRI MORNING. HIGHS ON THURS SHOULD BE MUCH COOLER THAN WE HAVE SEEN OVER THE LAST COUPLE OF DAYS. CURRENT FCST MAY BE A TOUCH ON THE OPTIMISTIC SIDE FOR HIGHS ON THURS...WITH CURRENT FORECAST IN THE LOW/MID 70S...WARMEST WEST...AND UPPER 60S ALONG ERN LK SUPERIOR. H850 TEMPS AROUND 8-10C WOULD YIELD TEMPS IN THE UPPER 60S TO LOWER 70S...BUT ANY CLOUD COVER LINGERING INTO THE AFTN WOULD CUT TEMPS DOWN A COUPLE MORE DEGREES. DID TRY TO HINT AT SOME MID/HIGH CLOUDS MOVING IN OVER THE FAR W ON THURS NIGHT IN ADVANCE OF SHORTWAVE RIDING OVER THE RIDGE. FOR DAYS 3 THROUGH 7 /FRIDAY INTO NEXT TUESDAY/...PERIOD BEGINS UNDER NW FLOW ALOFT WITH A TROUGH OVER THE ERN CONUS AND WEAK RIDGE OVER THE ROCKIES. MODELS HINTING AT A WEAK SHORTWAVE EJECTED FROM THE UPPER TROUGH OFF THE WRN CONUS TODAY THAT WILL WORKS IT/S WAY UP OVER THE RIDGE AND THEN SLIDE ACROSS THE AREA FRI INTO FRI NIGHT. 00Z ECMWF/GFS AND 12Z UKMET ARE FAIRLY SIMILAR WITH THE LARGE SCALE UPPER FEATURES...ALTHOUGH 00Z GEM SHOWS A STRONGER RIDGE MOVING OFF THE ROCKIES. THEREFORE...FOLLOWING THE HPC PREFERRED 00Z ECMWF SOLN FOR THE PERIOD. OVERALL...SHORTWAVE IS FAIRLY WEAK AS IT MOVES ACROSS THE UPPER GREAT LKS FRI INTO FRI NIGHT. BOUNDARY FROM COLD FRONT PASSING THROUGH TONIGHT AND HIGH PRESSURE BEHIND IT WILL KEEP IT WELL S OF THE AREA...SRN MN INTO NRN IL. THUS...THINK MAIN INSTABILITY AND CONVECTION WILL REMAIN FARTHER S AND WE WILL BE LEFT WITH ANY MID-LVL FORCING FROM THE SHORTWAVE. PER THE ECMWF...BEST FORCING FOR THIS AREA ON DIVQ AND ISENTROPIC CHARTS WILL BE BETWEEN H700-500...WHICH LEADS TO MORE OF A LOW POP/QPF FORECAST. THEREFORE...DECIDED TO START THE TREND TOWARDS POPS BY ADDING SLIGHT CHANCES IN...NO THUNDER...FOR THE ENTIRE AREA FRI INTO FRI NIGHT. BEHIND THE WEAK SHORTWAVE...AREA REMAINS IN WEAKENING NW FLOW DURING THE WEEKEND...AS UPPER RIDGE OVER THE SRN PLAINS BUILDS. TIMING/POSITION OF SHORTWAVES MOVING THROUGH THIS TYPE OF SETUP ARE NEARLY IMPOSSIBLE TO FORECAST IN THE EXTENDED PART OF THE FORECAST. THEREFORE...LEFT THE WEEKEND DRY FOR NOW...ALTHOUGH THERE COULD BE ANOTHER WAVE PUSHING THROUGH ON SUN AS THE RIDGE APPROACHES. WAA WILL CONTROL THE AREA MON AHEAD OF A NRN STREAM TROUGH IN CANADA DROPPING A COLD FRONT ACROSS THE AREA FOR MON NIGHT AND TUES. COULD SEE SOME PCPN ON MON...BUT WENT WITH CHANCE POPS FOR THE BETTER FORCING WITH THE COLD FRONT. EXPECT TEMPS DURING THIS PERIOD TO BE NEAR NORMAL...AS H850 TEMPS SHOULD BE IN THE 10-14C RANGE...WITH SLIGHTLY WARMER TEMPS ON MON. && .AVIATION /FOR THE 18Z TAF ISSUANCE/... THUNDERSTORMS ARE EXPECTED AT KCMX EARLY THIS AFTERNOON WHILE MAINLY VFR CONDITIONS PRVAIL AT KSAW WITH GUSTY SRLY WINDS. TONIGHT...TSRA ARE ALSO EXPECTED AHEAD OF A FRONT THAT WILL MOVE THROUGH UPPER MICHIGAN OVERNIGHT. MVFR CIGS ARE EXPECTED WITH THE SHRA/TSRA ALONG WITH SOME STRONG WRLY WINDS. GUSTY WRLY WINDS WILL PREVAIL BEHIND THE FRONT AT KCMX WITH TERRAIN ENHANCEMENT HELPING TO BOOST WINDSPEEDS. AFTER ANY SHRA/TSRA AND THE FRONT MOVES THROUGH...MAINLY VFR CONDITIONS ARE EXPECTED. && .MARINE (FOR THE 4 PM ISSUANCE)... EXPECT A STRONG COLD FRONT TO CROSS LAKE SUPERIOR TONIGHT. STRONG SOUTH WINDS LATE THIS AFTERNOON..LIMITED SOMEWHAT BY THE HIGH STABILITY BROUGHT ABOUT BY THE PASSAGE OF THE WARM AIRMASS OVER THE RELATIVELY COOL WATERS OF LAKE SUPERIOR...WILL VEER WEST FOLLOWING THE PASSAGE OF THIS FRONT TONIGHT. THE STONGEST WEST WINDS UP TO 30 KNOTS TONIGHT INTO WEDNESDAY WITH GRADUALLY DECREASING STABILITY ARE MOST LIKELY OVER THE WEST BETWEEN THE KEWEENAW AND ISLE ROYALE AND THE EAST THIRD WHERE THE TERRAIN WILL ENHANCE THE WEST WINDS. THE ARRIVAL OF A WEAKER PRESSURE GRADIENT AFTER WEDNESDAY WILL CAUSE WINDS TO DIMINISH UNDER 25 KNOTS. WINDS ARE THEN EXPECTED TO REMAIN AOB 20 KT FROM THU THROUGH SAT. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... NONE. LAKE MICHIGAN... NONE. && SYNOPSIS...JLB SHORT TERM...JLB LONG TERM...SRF AVIATION...JLB MARINE...JLB
Hazardous weather outlook, Jul 27, 4:49 AM EDT, 18 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 449 AM EDT TUE JUL 27 2010 MIZ001>007-009>014-084-085-281200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 449 AM EDT TUE JUL 27 2010 /349 AM CDT TUE JUL 27 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON ACROSS WESTERN UPPER MICHIGAN AND ACROSS ALL OF WESTERN AND CENTRAL UPPER MICHIGAN TONIGHT. SOME OF THE STORMS MAY BE SEVERE AND CONTAIN LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY MORNING INTO EARLY AFTERNOON ACROSS CENTRAL UPPER MICHIGAN. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT. ANY SEVERE WEATHER OR HEAVY RAINFALL REPORTS WOULD BE GREATLY APPRECIATED. LSZ162-240>251-263>267-281200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 449 AM EDT TUE JUL 27 2010 /349 AM CDT TUE JUL 27 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON ACROSS THE WEST HALF OF LAKE SUPERIOR AND ACROSS ALL OF LAKE SUPERIOR TONIGHT. SOME OF THE STORMS MAY BE SEVERE AND CONTAIN LARGE HAIL...GUSTY WINDS TO 40 KNOTS...FREQUENT LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY MORNING OVER FAR EASTERN LAKE SUPERIOR. A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE WEDNESDAY OVER THE EAST HALF OF LAKE SUPERIOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT. ANY SEVERE WEATHER REPORTS WOULD BE GREATLY APPRECIATED. LMZ221-248-250-281200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 449 AM EDT TUE JUL 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SOME OF THE STORMS MAY BE SEVERE AND CONTAIN LARGE HAIL...GUSTY WINDS TO 40 KNOTS...FREQUENT LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT. ANY SEVERE WEATHER REPORTS WOULD BE GREATLY APPRECIATED. 07
In the hours before
Local storm report, Jul 27, 8:55 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
855 PM EDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FLOOD IRONWOOD 46.45N 90.15W
07/27/2010 GOGEBIC MI EMERGENCY MNGR
REPORTED LARGE SECTION OF US2 SHUT DOWN FROM DOUGLAS TO
LOWELL STREET DUE TO WATER OVER ROAD...ALONG WITH SEVERAL
HOUSES AND BUILDINGS FLOODED NEAR HEMLOCK STREET ON THE
WEST SIDE OF THE CITY.
&&
JMWIXLocal storm report, Jul 27, 9:50 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
950 PM EDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM FUNNEL CLOUD NORWAY 45.80N 87.91W
07/27/2010 DICKINSON MI LAW ENFORCEMENT
&&
PEARSONLocal storm report, Jul 27, 10:16 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1016 PM EDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND DMG NORWAY 45.79N 87.90W
07/27/2010 DICKINSON MI AMATEUR RADIO
SEVERAL LARGE OAK TREES UPROOTED... YARD FURNITURE
OVERTURNED. POWER OUTAGES AND TELEPHONE LINES DOWN IN
AREA AS WELL.
&&
JMWIXThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:35 PM EDT | Areal Flood Advisory | MQT | Gogebic | 3 hr |
| Jul 27, 8:44 PM EDT | Areal Flood Advisory | MQT | Dickinson | 4 hr |
| Jul 27, 8:55 PM EDT | Severe Thunderstorm Warning | MQT | Dickinson, Menominee | 50 min |
| Jul 27, 9:12 PM EDT | Severe Thunderstorm Warning | MQT | Dickinson, Iron, Marquette | 33 min |
| Jul 27, 9:38 PM EDT | Severe Thunderstorm Warning | MQT | Iron | 52 min |
| Jul 27, 9:41 PM EDT | Areal Flood Advisory | MQT | Iron | 4 hr |
| Jul 27, 9:43 PM EDT | Tornado Warning | MQT | Dickinson, Menominee | 32 min |
| Jul 27, 10:16 PM EDT | Tornado Warning | MQT | Delta, Menominee | 44 min |
| Jul 27, 10:51 PM EDT | Areal Flood Advisory | MQT | Delta | 3 hr |
| Jul 27, 11:21 PM EDT | Severe Thunderstorm Warning | MQT | Schoolcraft | 36 min |
| Jul 27, 11:29 PM EDT | Areal Flood Advisory | MQT | Schoolcraft | 3 hr |
| Jul 27, 11:49 PM EDT | Special Marine Warning | MQT | 56 min |
Nearby
Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.